Survivor Story 207:25/77 – I Lost My Son to Paxil “6 months after first starting Paxil – we are devastated.”

 

A Survivor Speaks Out

2003

This is Survivor Story number 25.
Total number of stories in current database is 77

8/18/2003

I Lost My Son to Paxil

 

Antidepressants

“He died 6 months after first starting Paxil -we are devastated.”

To whom it may concern: I’m a Canadian but will do whatever it takes to join and speak at the subcommittee.

I lost my son to Paxil-he was 18 and half-bipolar and put on the wrong medication-he went from being kind to angry-violent and suicidal- we tried hospitalization and withdrawal etc.

He seemed as though he was just coming out of this when he died. He died 6 months after first starting Paxil -we are devastated-I have two other children but our horror and devastation can never be explained. My husband killed himself six weeks ago-he could not deal with the loss of our beautiful boy-even though he was treated he became severely depressed and could not fight his depression-he had never been suicidal.

Paxil has destroyed our beautiful family and I would go to any measure to speak or discuss this. It should never have been put on the market and the effects are so dramatic and devastating that we will never be the same.

My e-mail is leslie_fennchristian@shaw.ca and phone 604-926-5096 in West Vancouver. My son was a graduate of high school, with hundreds of friends, artist, athlete, starting college and just starting his own snowboard company. I send a picture of him to you-he is now one of the many that has joined the Paxil statistics-loved and lost to a prescription drug that should never have been approved. Leslie mother, widow and a family of statistics.

Leslie Fennchristian
leslie_fennchristian@shaw.ca

206 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories.

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply